# SDR DHL2001727626

- Difficulty date: August 28, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------ AFT. CARGO FLOOR SUPPORT STRAP AT BS 991 LT TO RT HAS NUMEROUS ELONGATED HOLES AND DENTED.
